# SDR AUS20030432

- Difficulty date: April 9, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING ATTACHMENT LUG MOUNT BOLTS (3 OFF) CORRODED. LT WING ATTACHMENT LUG MOUNT BOLT HEAD DISLODGED. FOUND DURING INSPECTION IAW AD/BAE146/052 AMDT1.
